Table of Contents
Journal of Computational Methods in Physics
Volume 2014, Article ID 894956, 4 pages
http://dx.doi.org/10.1155/2014/894956
Research Article

Fourier Splitting Method for Kawahara Type Equations

1Department of Mathematical Sciences, Delaware State University, Dover, DE 19901, USA
2Departamento de Matemáticas, UAM-Iztapalapa, A.P. 55-534, Iztapalapa, 09340 Mexico, DF, Mexico

Received 29 May 2014; Revised 14 August 2014; Accepted 16 August 2014; Published 26 August 2014

Academic Editor: Ivan D. Rukhlenko

Copyright © 2014 Pablo U. Suárez and J. Héctor Morales. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pablo U. Suárez and J. Héctor Morales, “Fourier Splitting Method for Kawahara Type Equations,” Journal of Computational Methods in Physics, vol. 2014, Article ID 894956, 4 pages, 2014. https://doi.org/10.1155/2014/894956.